# SDR DU4R2007131

- Difficulty date: June 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED LOWER OUTBOARD CORNER OF NR 2 PYLON AFT BULKHEAD.  REPAIRED BY FABRICATING AND INSTALLING GUSSET 4.34 BY 2.88 BY 1.2 BY .100 FROM 7050-T7451 AND FILLER FROM 15-5PH.125 IAW DELTA ERA 461663-14AD DATED 6/7/07 REV ORIG APPROVED BY FAA FORM 8100-9, WITH AMOC TO PARAGRAPH (A) OF FAA AD 2003-18-05.
